Already experiencing side effects... tremors, muscle twitching, insomnia, confusion, zombie feeling. My anxiety before taking the medication wasn't all the time, but the racing thoughts were constant. Don't know if I should continue taking it or not.
Hello castaway524. I understand its not pleasant at the moment, It is day one for you and unfortunately you'll likely, possibly be feeling like this for several more days. Not certain when you're taking it, and as to the dose itself. If you were feeling like this on day 8 or 9 I'd suggest splitting the dose but its so early. I;m afraid its the nature of the drug. Hang in there, the anxiety will diminish. Just a bit of patience, once the Zoloft begins to work theraputically you'll be feeling much better. Best wishes,pledge
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2011 • 2 answers
Posted 20 Jan 2012 • 2 answers
Posted 12 Jul 2013 • 5 answers
Zoloft - On day 4 of my 25mg dose. Some effects not bad but mainly just insomnia. I am to up my dose
Posted 4 Jun 2014 • 1 answer
Posted 22 Dec 2016 • 3 answers